# SDR USAA2009090992447

- Difficulty date: August 16, 2009
- Submitted: September 9, 2009
- Operation: Air carrier
- Aircraft: N622AW
- Make and model: Airbus A320-231
- Aircraft serial: 54
- Aircraft time: 63,353 hours, 28,407 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D53230935200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - BC-7 - MAJOR REPAIR - LEVEL 2 GALVANIC CORROSION ON STAMPING STRINGER BETWEEN AT FR28 TO FR29 & BETWEEN S42L TO S44L.  REPLACED STAMPING STRINGER BETWEEN AT FR28 TO FR29 & BETWEEN S42L TO S44L IAW A320 SRM 51-72-11.
